MathSciNet Relay Station
MathSciNet bibliographic data
MR1487357 (99m:28003) 28A05 (54H05)
Balcerzak, Marek; Peredko, Joanna One-to-one Borel selection theorems. Proc. Amer. Math. Soc. 127 (1999), no. 9, 2759–2766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement